# SDR SIMA20180412001

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 33,368 hours, 28,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO OPEN MAIN CABIN DOOR. SERVICED MAIN PAX DOOR FRAME ROLLERS IAW MM 53-21-02.
